Uni-axial compaction of a granular material

Morland, Leslie, Sawicki, A. and Milne, P.c. (1993) Uni-axial compaction of a granular material. Journal of the Mechanics and Physics of Solids, 41 (11). pp. 1755-1779. ISSN 0022-5096

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 17 Mar 2015 16:20
Last Modified: 25 Jul 2018 10:38
URI: https://ueaeprints.uea.ac.uk/id/eprint/52750
DOI: 10.1016/0022-5096(93)90030-J

Actions (login required)

View Item